# SDR QMLA2025032820043

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N984ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9080
- Aircraft time: 9,958 hours, 31,077 cycles
- System (JASC): 6200 · Main Rotor System
- Part: Absorber
- Part number: B621M3001201
- Condition: Leaking
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MRB VIBE ABSORBERS LEAKING.
